# SDR SWAA2014072830395

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 88,045 hours, 65,586 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132A
- Part serial: 1697P
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SURFACE DELAMINATED.  R & R ELEVATOR IAW AMM & EA.
